# SDR 2008UALA05954

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FUSELAGE EXT SKIN HAS DENT AT STA 1197 + 88 BETWEEN STR 1L AND STR 1R.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR.
